# SDR R61A201912211423

- Difficulty date: December 13, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR 13 AND LBL39, COCKPIT FLOOR STRUCTURE ANGLE CRACKED. R&R ANGLE IAW SRM 51-41-01
